# SDR DALA2021090705230

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CRACK INDICATION ON FRAME 43 LH FOOT COUPLING IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FRAME PER DELTA WORKCARD 5311-01239-02A. (1936808)
